High blood pressure. It could also be some sort of medicine you're currently on. A lot of different things can cause it. If it doesn't quit, consult a doctor.
shortness of breath and wheezing could be .....
This sounds like a problem with circulation,and also could be plaque if you have problems with cholesterol.
Low iron does not cause shaking. It tends to cause dizziness, headaches, and shortness of breath. Shaking could be due to low blood sugar or other health problems that should be discussed with a doctor.
Using the term shortness of breath alone could mean it is present at rest OR when exerting oneself Dyspnea specifies when shortness of breath is present with exertion
Yes, malnutrition could cause breathing difficulties. Malnutrition can lead to anemia, and shortness of breath and breathing irregularities are common.
There are many things that could cause shortness of breath in the morning. Some common things are Asthma, anemia, pregnancy, emphysema, and heart arrhythmia.
No Furosemide is a water pill. It makes you pee more often flushing sodium from your body which could cause retention. Because of this, water does not congest your lungs and it clears your lungs to breath properly. I used to have Shortness of breath but since I started on lasix three months ago I breath very good and do not need to prop myself up with pillows while sleeping. So to answer your question I am patient on Lasix who knows that Furosemide does the opposite, it helps with shortness of breath(SOB)
Increased heart rate and shortness of breath is a symptom most commonly experienced by overweight people. If you are not overweight the cause of this could be smoking, eating of fatty and sugary foods, lack of exercise and not enough interaction with the opposite sex. To eliminate these symptoms you must eat healthily, not smoke, exercise frequently and if problems still persist seek medical advice immediately as this is a potentially serious situation.
Heart murmurs mean that some of your blood is going from your right ventricle to your left ventricle without going through your lungs. That could cause a person not to get enough oxygen, which could cause shortness of breath, which could cause fatigue. Did the doctor that heard the heart murmurs make any suggestions such as see a cardiologist? If he did, why didn't you follow up on his suggestions?
Go to the emergency room because it could be an allergic reaction.
just started taking modafinil and not sure if this is considered a side effect. I've also been told diificulty trying to catch my breath could be stress related.Answeryes for both you have to take deep breaths Answeryes for both you have to take deep breaths
I think the primary reason is blocked arteries feeding your heart, but other things could cause this. You need to see a doctor right away.